# SDR UPS00234244

- Difficulty date: October 13, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- Aircraft time: 46,781 hours, 34,052 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, ENG NR 1 FWD MOUNT, PITTING CORROSION FOUND IN FWD BOLT HOLES I/B, O/B.  REPAIR CARRIED OUT IAW EOJ  NR B727-5440-11592.
